MAUDE Adverse Event Report: ZIMVIE US CORP LLC EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 13MM LENGTH

ZIMVIE US CORP LLC EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 13MM LENGTH
Catalog Number CT3113
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported that the implant at tooth site #24 fractured and it had to be removed.

Brand Name
EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 13MM LENGTH
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25415007
Report Number0001038806-2026-03064
Device Sequence Number9533304
Product Code DZE
UDI-Device Identifier00889024343894
UDI-Public(01)00889024343894(17)260831(10)1248314
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K142082
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2026
Device Catalogue NumberCT3113
Device Lot Number1248314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient EthnicityNon Hispanic